Nagoya Mathematical Journal

Gorenstein resolutions of $3$-dimensional terminal singularities

Takayuki Hayakawa

Full-text: Open access

Abstract

Let $X$ be a $3$-dimensional terminal singularity of index $\geq 2$. We shall construct projective birational morphisms $f : Y \to X$ such that $Y$ has only Gorenstein terminal singularities and that $f$ factors the minimal resolution of a general member of $\lvert-K_{X}\rvert$. We also study prime divisors of $f$, especially the discrepancies of these prime divisors.

Article information

Source
Nagoya Math. J., Volume 178 (2005), 63-115.

Dates
First available in Project Euclid: 16 August 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1124217072

Mathematical Reviews number (MathSciNet)
MR2145316

Zentralblatt MATH identifier
1081.14003

Subjects
Primary: 14B05: Singularities [See also 14E15, 14H20, 14J17, 32Sxx, 58Kxx]

Keywords
Terminal singularities Contractions of extremal rays

Citation

Hayakawa, Takayuki. Gorenstein resolutions of $3$-dimensional terminal singularities. Nagoya Math. J. 178 (2005), 63--115. https://projecteuclid.org/euclid.nmj/1124217072


Export citation

References

  • V. Alexeev, General elephants of $\Bbb Q$-Fano $3$-folds , Compositio Math., 91 (1994), 91–116.
  • A. Corti, Factoring birational maps of threefolds after Sarkisov , J. Algebraic Geometry, 4 (1995), 223–254.
  • ––––, Singularities of linear systems and $3$-fold birational geometry , Explicit birational geometry of $3$-folds, Cambridge LMS., 281 (2000), 259–312.
  • T. Hayakawa, Blowing ups of $3$-dimensional terminal singularities , Publ. RIMS, Kyoto Univ., 35 (1999), 515–570.
  • ––––, Blowing ups of $3$-dimensional terminal singularities, II , Publ. RIMS, Kyoto Univ., 36 (2000), 423–456.
  • ––––, A remark on partial resolutions of $3$-dimensional terminal singularities , Nagoya Math. J., 178 (2005), 117–127.
  • Y. Kawamata, The minimal discrepancy of a $3$-fold terminal singularity , Appendix to [Sho93?].
  • ––––, Divisorial contractions to $3$-dimensional terminal quotient singularities , Higher-dimensional complex varieties (Trento, 1994), de Gruyter (1996), 241–246.
  • S. Mori, On $3$-dimensional terminal singularities , Nagoya Math. J., 98 (1985), 43–66.
  • M. Reid, Young person's guide to canonical singularities , Algebraic Geometry, Bowdoin 1985, Proc. Symp. Pure Math., 46 (1987), 345–416.
  • V. Shokurov, The nonvanishing theorem , Math. USSR Izv., 19 (1985), 591–604.
  • ––––, $3$-fold log flips , Russian Acad. Sci. Izv. Math., 40 (1993), 95–202.
  • ––––, $3$-fold log models , J. Math. Sci., 81 (1996), 2667–2699.